# SDR DALA2020080302700

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 11,314 hours, 991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPATCH MSG CABIN EMER EXIT LT. COMPLIED WITH MX DIRECTION PER ACARS. CORRECTIVE ACTION: FAULTING EPSU NIS ATL. PERFORMED EPSU BITE PER A350 AMM 33-51 TEST FAULTS EPSU FIN 101WL1 AND 101WL4 REMOVED AND REPLACED 101WL1 PER A350 33-51OPS TEST NORMAL STILL FAULTS L4 REMOVED AND REPLACED EPSU 101WL4PER AMM 33-51 OPS GOOD VERIFIED SOFTWARE BITES PASS. (7033260)
